# SDR HALA2016011100005

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 88,159 hours, 35,102 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Condition: Discharged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START,  BATTERY READS LOW.  REPLACED APU BATTERY IAW AMM 24-31-04.  ACFT OK FOR CONTINUED SERVICE.
